# SDR WWMA9500021

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 958
- System (JASC): 2150 · Cabin Cooling System
- Part: Oil Syst
- Condition: Over Serviced
- Location: Acm
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT NR 5040 (SBP/LAX) PILOT REPORTED THAT THE LEFT BLEED CAUSED AN OIL SMELL IN CABIN.  MAINTENANCE FOUND ACM OVERSERVICED.  DESERVICED EXCESSIVE OIL.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
